JournalscmhVol. 82, No. 3pp. 665–681

The continuous cohomology of period domains over local fields

  • Sascha Orlik

    Universität Leipzig, Germany
The continuous cohomology of period domains over local fields cover
Download PDF

Abstract

In this paper we consider period domains over local fields for quasi-split reductive groups. We compute the continuous ℓ-adic cohomology with compact support of them in the case of a basic isocrystal. This paper is a continuation of [O2] where we considered the étale cohomology with torsion coefficients of these spaces.

Cite this article

Sascha Orlik, The continuous cohomology of period domains over local fields. Comment. Math. Helv. 82 (2007), no. 3, pp. 665–681

DOI 10.4171/CMH/106